# SDR AALA200810486

- Difficulty date: December 8, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 53,318 hours, 27,439 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GROUND SPOILER CASTING CRACKED.  INSTALLED DOUBLER OF 17-7 PH 0.100 THICK, (FULL LENGTH), AARD 57-20-00-15.
